# SDR QXEA2017072500492

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 24,566 hours, 26,311 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING FLICKERED THEN REMAINED STEADY AT FL210. DOOR WAS AFT SERVICE DOOR, RETURNED TO FIELD. NO ISSUES WITH PRESSURIZATION NOTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. UPON ARRIVAL, FOUND AFT HALF OF DOOR HANDLE NOT FULLY FLUSH ON AFT SERVICE DOOR. PERFORMED GVI OF AFT SERVICE DOOR AND HANDLE, NO DEFECTS NOTED, CLEANED AND LUBED EXTERNAL DOOR HANDLE, NO LONGER ABLE TO DUPLICATE AFT HALF OF DOOR HANDLE STICKING OUT. CONFIRMED THROUGH PSEU, FAULT HISTORY DID FLAG "ASDRLK" UNREASONABLE FAR. CONFIRMED INDUCTANCE VALUES WITHIN LIMITS, WHEN DOOR CLOSED AND LOCKED, REF Q400 AMM TASK 32-61-00-280-801. PERFORMED OPS TEST OF AFT SERVICE DOOR, PER AMM TASK 52-41-00-710-801, OPS CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
